MAUDE Adverse Event Report: ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISPS1342

ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISPS1342
Catalog Number ISPS1342
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Mobility 3 years after implantation.

Brand Name
ADIN DENTAL IMPLANTS
Common Device Name
ISPS1342
Manufacturer (Section D)
ADIN DENTAL IMPLANTS LTD.
industrial zone alon tavor
pob 1128
afula, isr, 18111 01
IS  1811101
MDR Report Key24260580
Report Number3013143972-2026-00117
Device Sequence Number21273842
Product Code DZE
UDI-Device Identifier07290105151926
UDI-Public7290105151926
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/04/2026
Report Date (Section F) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberISPS1342
Device Lot Number7507425
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/29/2026
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Date Report Sent to FDA02/04/2026